Alert archive / California / Wind Advisories in 2010

Wind Advisory 3, NWS Sacramento, CA

January 18, 2010

NWS Sacramento, CA issued this wind advisory at Jan 18, 2010, 6:05 PM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2010, 6:05 PM PST (02:05 UTC)
Expired
Jan 19, 2010, 6:00 PM PST
In force
24 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WWUS76 KSTO 190205
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
605 PM PST MON JAN 18 2010


CAZ015-190800-
/O.EXP.KSTO.WI.Y.0002.000000T0000Z-100119T0200Z/
/O.NEW.KSTO.WI.Y.0003.100119T0205Z-100119T0800Z/
NORTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...RED BLUFF
605 PM PST MON JAN 18 2010

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 


* TIMING: WINDS WILL REMAIN STRONG THROUGH THE EVENING.

* WINDS: WIND SPEEDS OF 25 TO 35 MPH WILL CONTINUE WITH WIND GUSTS
  UP TO 50 MPH WILL BE POSSIBLE IN THE NORTHERN SACRAMENTO VALLEY.
 
* IMPACTS: POTENTIAL PROBLEMS WITH POWER OUTAGES...POWER LINES 
  AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE
EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&


$$

CAZ016>019-064-190315-
/O.EXP.KSTO.WI.Y.0002.000000T0000Z-100119T0200Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...CHICO...OROVILLE...
MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ...
STOCKTON...MODESTO...LAKEPORT
605 PM PST MON JAN 18 2010

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO
REMAIN BREEZY OVERNIGHT BUT BELOW ADVISORY LEVELS. THE WINDS MAY
INCREASE AGAIN TUESDAY MORNING TO ADVISORY LEVELS.


$$

BARUFFALDI
6 follow-up statements
406 
WWUS76 KSTO 190540
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
940 PM PST MON JAN 18 2010

CAZ016>019-191345-
/O.NEW.KSTO.WI.Y.0004.100119T1200Z-100119T2200Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...CHICO...OROVILLE...
MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ...
STOCKTON...MODESTO
940 PM PST MON JAN 18 2010

...WIND ADVISORY IN EFFECT FROM 4 AM TO 2 PM PST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST TUESDAY. 

* TIMING: WINDS WILL REMAIN STRONG OVERNIGHT AND TUESDAY.

* WINDS: WIND SPEEDS OF 20 TO 35 MPH WITH WIND GUSTS UP TO 45 MPH
  WILL BE DEVELOP IN THE CENTRAL AND SOUTHERN SACRAMENTO
  VALLEY...INCLUDING THE DELTA AND NORTHERN SAN JOAQUIN VALLEY.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE
  LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE
EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

CAZ015-191345-
/O.EXT.KSTO.WI.Y.0003.000000T0000Z-100119T2200Z/
NORTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...RED BLUFF
940 PM PST MON JAN 18 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST TUESDAY. 

* TIMING: WINDS WILL REMAIN STRONG OVERNIGHT AND TUESDAY.

* WINDS: WIND SPEEDS OF 20 TO 35 MPH WILL CONTINUE WITH WIND GUSTS
  UP TO 45 MPH FOR THE NORTHERN SACRAMENTO VALLEY.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE
  LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE
EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

BARUFFALDI
571 
WWUS76 KSTO 191055
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
255 AM PST TUE JAN 19 2010

CAZ064-066-067-191900-
/O.NEW.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/
/O.EXB.KSTO.WI.Y.0003.100119T1200Z-100120T0200Z/
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...LAKEPORT...PARADISE...GRASS VALLEY...
JACKSON
255 AM PST TUE JAN 19 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR SOUTHERN LAKE COUNTY...THE FOOTHILLS OF THE NORTHERN
SACRAMENTO VALLEY AND THE MOTHERLODE...WHICH IS IN EFFECT UNTIL 6
PM PST THIS EVENING. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS
HIGH WIND WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON.

* TIMING: WINDS WILL REMAIN STRONG TODAY.

* WINDS: WIND SPEEDS OF 25 TO 35 MPH WILL CONTINUE WITH GUSTS UP
  TO 55 MPH.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE
  LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

STRONGER WINDS WILL BE POSSIBLE WEDNESDAY AS ANOTHER PACIFIC STORM
IMPACTS NORTHERN CALIFORNIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE
EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ016>019-191900-
/O.NEW.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/
/O.EXT.KSTO.WI.Y.0004.100119T1200Z-100120T0200Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...CHICO...OROVILLE...
MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ...
STOCKTON...MODESTO
255 AM PST TUE JAN 19 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WATCH FOR THE SOUTHERN HALF OF THE SACRAMENTO VALLEY...DELTA AND
NORTHERN SAN JOAQUIN VALLEY...WHICH IS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY AFTERNOON. THE WIND ADVISORY IS NOW IN
EFFECT UNTIL 6 PM PST THIS EVENING.

* TIMING: WINDS WILL REMAIN STRONG TODAY.

* WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
  DEVELOP THIS MORNING AND CONTINUE THROUGH THE AFTERNOON.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE
  LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

STRONGER WINDS WILL BE POSSIBLE WEDNESDAY AS ANOTHER PACIFIC STORM
IMPACTS NORTHERN CALIFORNIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE
EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ015-191900-
/O.EXT.KSTO.WI.Y.0003.000000T0000Z-100120T0200Z/
NORTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...RED BLUFF
255 AM PST TUE JAN 19 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING FOR
THE NORTHERN SACRAMENTO VALLEY.

* TIMING: WINDS WILL REMAIN STRONG TODAY.

* WINDS: WIND SPEEDS OF 25 TO 35 MPH WILL CONTINUE WITH GUSTS TO
  55 MPH POSSIBLE.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE
  LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE
EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
703 
WWUS76 KSTO 191828
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1028 AM PST TUE JAN 19 2010

CAZ016>019-200100-
/O.CON.KSTO.WI.Y.0004.000000T0000Z-100120T0200Z/
/O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...CHICO...OROVILLE...
MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ...
STOCKTON...MODESTO
1028 AM PST TUE JAN 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

* TIMING: WINDS WILL REMAIN STRONG TODAY.

* WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
  DEVELOP THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. WINDS
  WILL SLACKEN TONIGHT BEFORE PICKING BACK UP WEDNESDAY. WIND
  SPEEDS OF 25 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH WILL BE
  POSSIBLE DURING THE DAY WEDNESDAY.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND 
  TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. 

STRONGER WINDS WILL BE POSSIBLE WEDNESDAY AS ANOTHER PACIFIC
STORM IMPACTS NORTHERN CALIFORNIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE
EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ015-200100-
/O.EXA.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/
/O.CON.KSTO.WI.Y.0003.000000T0000Z-100120T0200Z/
NORTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...RED BLUFF
1028 AM PST TUE JAN 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM
PST THIS EVENING. 

* TIMING: WINDS WILL REMAIN STRONG INTO THE EARLY EVENING HOURS. A
  SECOND STRONG STORM WILL APPROACH WEDNESDAY BRINGING STRONGER
  WINDS. 

* WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
  DEVELOP THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. WINDS
  WILL SLACKEN TONIGHT BEFORE PICKING BACK UP WEDNESDAY. WIND
  SPEEDS OF 25 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH WILL BE
  POSSIBLE DURING THE DAY WEDNESDAY.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE
  LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE
EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ064-066-067-200100-
/O.CON.KSTO.WI.Y.0003.000000T0000Z-100120T0200Z/
/O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...LAKEPORT...PARADISE...GRASS VALLEY...
JACKSON
1028 AM PST TUE JAN 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

* TIMING: WINDS WILL REMAIN STRONG TODAY. A SECOND STRONG STORM
  WILL APPROACH WEDNESDAY BRINGING STRONGER WINDS.

* WINDS: WIND SPEEDS OF 25 TO 35 MPH WILL CONTINUE WITH GUSTS UP
  TO 55 MPH. WINDS WILL SLACKEN TONIGHT BEFORE PICKING BACK UP
  WEDNESDAY. WIND SPEEDS OF 25 TO 40 MPH WITH LOCAL GUSTS UP TO 60
  MPH WILL BE POSSIBLE DURING THE DAY WEDNESDAY.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND 
  TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. 

STRONGER WINDS WILL BE POSSIBLE WEDNESDAY AS ANOTHER PACIFIC
STORM IMPACTS NORTHERN CALIFORNIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE
EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
811 
WWUS76 KSTO 192351
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
351 PM PST TUE JAN 19 2010

CAZ016>019-200800-
/O.CON.KSTO.WI.Y.0004.000000T0000Z-100120T0200Z/
/O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...CHICO...OROVILLE...
MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ...
STOCKTON...MODESTO
351 PM PST TUE JAN 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

* TIMING: WINDS WILL REMAIN STRONG INTO EARLY EVENING BEFORE
  WEAKENING SLIGHTLY TONIGHT. WINDS WILL PICK UP AGAIN EARLY
  WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES.

* WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
  CONTINUE INTO EARLY EVENING. WINDS WILL SLACKEN TONIGHT BEFORE
  PICKING BACK UP WEDNESDAY. WIND SPEEDS OF 25 TO 40 MPH WITH
  LOCAL GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY
  WEDNESDAY.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND
  DOWNED TREES AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE
EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ015-064-066-067-200800-
/O.CON.KSTO.WI.Y.0003.000000T0000Z-100120T0200Z/
/O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/
NORTHERN SACRAMENTO VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...RED BLUFF...LAKEPORT...
PARADISE...GRASS VALLEY...JACKSON
351 PM PST TUE JAN 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

* TIMING: WINDS WILL REMAIN STRONG INTO EARLY EVENING BEFORE
  WEAKENING SLIGHTLY TONIGHT. WINDS WILL PICK UP AGAIN EARLY
  WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES.

* WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
  CONTINUE INTO EARLY EVENING. WINDS WILL SLACKEN TONIGHT BEFORE
  PICKING BACK UP WEDNESDAY. WIND SPEEDS OF 25 TO 40 MPH WITH
  LOCAL GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY
  WEDNESDAY.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND
  DOWNED TREES AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE
EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
708 
WWUS76 KSTO 192352
NPWSTO

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
352 PM PST TUE JAN 19 2010

CAZ016>019-200815-
/O.CON.KSTO.WI.Y.0004.000000T0000Z-100120T0200Z/
/O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...CHICO...OROVILLE...
MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ...
STOCKTON...MODESTO
352 PM PST TUE JAN 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

* TIMING: WINDS WILL REMAIN STRONG INTO EARLY EVENING BEFORE
  WEAKENING SLIGHTLY TONIGHT. WINDS WILL PICK UP AGAIN EARLY
  WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES.

* WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
  CONTINUE INTO EARLY EVENING. WINDS WILL SLACKEN TONIGHT BEFORE
  PICKING BACK UP WEDNESDAY. WIND SPEEDS OF 25 TO 40 MPH WITH
  LOCAL GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY
  WEDNESDAY.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND
  DOWNED TREES AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE
EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ015-064-066-067-200815-
/O.CON.KSTO.WI.Y.0003.000000T0000Z-100120T0200Z/
/O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/
NORTHERN SACRAMENTO VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...RED BLUFF...LAKEPORT...
PARADISE...GRASS VALLEY...JACKSON
352 PM PST TUE JAN 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

* TIMING: WINDS WILL REMAIN STRONG INTO EARLY EVENING BEFORE
  WEAKENING SLIGHTLY TONIGHT. WINDS WILL PICK UP AGAIN EARLY
  WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES.

* WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
  CONTINUE INTO EARLY EVENING. WINDS WILL SLACKEN TONIGHT BEFORE
  PICKING BACK UP WEDNESDAY. WIND SPEEDS OF 25 TO 40 MPH WITH
  LOCAL GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY
  WEDNESDAY.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND
  DOWNED TREES AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE
EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
975 
WWUS76 KSTO 200148
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
548 PM PST TUE JAN 19 2010

CAZ016>019-201000-
/O.EXP.KSTO.WI.Y.0004.000000T0000Z-100120T0200Z/
/O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...CHICO...OROVILLE...
MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ...
STOCKTON...MODESTO
548 PM PST TUE JAN 19 2010

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...
...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. A HIGH
WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON.

* TIMING: WINDS WILL WEAKEN SLIGHTLY TONIGHT. WINDS WILL PICK UP
  AGAIN EARLY WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES.

* WINDS: WIND SPEEDS WILL STILL BE BREEZY TONIGHT BUT INCREASE
  AGAIN WEDNESDAY MORNING. WIND SPEEDS OF 25 TO 40 MPH WITH LOCAL
  GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY WEDNESDAY.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND 
  DOWNED TREES AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE 
  VEHICLES. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ015-064-066-067-201000-
/O.EXP.KSTO.WI.Y.0003.000000T0000Z-100120T0200Z/
/O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/
NORTHERN SACRAMENTO VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...RED BLUFF...LAKEPORT...
PARADISE...GRASS VALLEY...JACKSON
548 PM PST TUE JAN 19 2010

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...
...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. A HIGH
WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON.

* TIMING: WINDS WILL WEAKEN SLIGHTLY TONIGHT. WINDS WILL PICK UP
  AGAIN EARLY WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES.

* WINDS: WIND SPEEDS WILL STILL BE BREEZY TONIGHT BUT INCREASE
  AGAIN WEDNESDAY MORNING. WIND SPEEDS OF 25 TO 40 MPH WITH LOCAL
  GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY WEDNESDAY.

* IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND 
  DOWNED TREES AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE 
  VEHICLES. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

JMC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 18, 3:45 PM PST, 2 hours 20 minutes earlier.

Area forecast discussion, Jan 18, 3:45 PM PST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
345 PM PST MON JAN 18 2010

.DISCUSSION...
200+ KT ZONAL JET STREAM CENTERED OVER THE CENTRAL PACIFIC AROUND
40N CONTINUES TO BE THE DRIVING FORCE FOR NORTHERN CALIFORNIA
WEATHER. WATER VAPOR IMAGERY SHOWS THE NEXT FRONTAL SYSTEM IN A
SERIES OF QUICK MOVING STORMS HAVING JUST SWEPT THROUGH NORTHERN
CALIFORNIA. THIS STORM...WITH THE SUPPORT OF THE LEFT EXIT QUADRANT
OF THE UPPER JET...CONTINUES TO BRING A FAIR AMOUNT OF WEATHER TO
THE FORECAST AREA. VALLEY RAINFALL TOTALS HAVE MEASURED ANYWHERE
FROM ABOUT A QUARTER OF AN INCH IN THE NORTHERN SAN JOAQUIN
VALLEY...AROUND HALF AN INCH IN THE SACRAMENTO VALLEY...AND AN INCH
OR GREATER TO FOOTHILL AND MOUNTAIN LOCATIONS. AHEAD OF THE
FRONT...GUSTY WINDS WERE ALSO FELT. OROVILLE REPORTED A PEAK WIND
GUST OF 63 MPH SHORTLY AFTER NOON AND SAC INTL HAD A GUST OF 51 MPH.
BEHIND THE FRONT...PARTIAL CLEARING COUPLED WITH DECENT MID-LEVEL
INSTABILITY TO GENERATE SHOWERS AND THUNDERSTORMS. SOME OF THESE
THUNDERSTORMS ALONG THE SIERRA ARE CAPABLE OF GENERATING VERY GUSTY
WINDS AND SMALL HAIL.

CONTINUE TO SEE HEAVY SNOWFALL ABOVE THE MOUNTAINS. THE HIGHEST
TOTAL REPORTED THUS FAR HAS BEEN NEAR KIRKWOOD...WHICH SAW 10
INCHES OF SNOW FALL YESTERDAY AN ADDITIONAL 7 INCHES THUS FAR AS OF
2PM...WITH HEAVY SNOWFALL CONTINUING.

A FEW MORE HOURS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THROUGH THIS EVENING BEFORE THE SUN SETS AND WE LOSE SURFACE
HEATING. SHOWERS WILL GRADUALLY TAPER OFF INITIALLY AT LOWER
ELEVATIONS AND THEN TOWARDS THE MOUNTAINS LATE TONIGHT. THIS
RELATIVE LULL WILL BE SHORT-LIVED HOWEVER AS THE NEXT STORM SYSTEM
(THE THIRD IN A TRAIN OF FIVE) ARRIVES TUESDAY.

THE TUESDAY STORM LOOKS SLIGHTLY LESS IMPRESSIVE THAN TODAYS STORM.
FORECAST QPFS ARE GENERALLY LESS...AND SURFACE GRADIENTS SHOULD BE A
TAD WEAKER THOUGH IT SHOULD STILL BE BREEZY. HAVE OPTED TO ISSUE
SNOW ADVISORIES FOR THE MOUNTAINS FOR THIS TIME PERIOD TO REFLECT
THE FORECAST SLOWER SNOW ACCUMULATIONS.

THE FOURTH STORM ARRIVES WEDNESDAY...WHICH LOOKS TO BE ABOUT AS
STRONG TO SLIGHTLY STRONGER THAN TODAYS. AS SUCH...CAN PROBABLY
EXPECT SIMILAR WEATHER CONDITIONS THEN. THE FIFTH IN THE SERIES WILL
ARRIVE IN NORTHERN CALIFORNIA THURSDAY. THIS LAST STORM WILL BE
SLIGHTLY DIFFERENT THAN THE REST IN THAT IT WILL LIKELY BE A CLOSED
UPPER LOW THAT MOVES INLAND...THUS SETTING THE STAGE FOR A MORE
CONVECTIVE / SHOWERY EVENT. DANG

&&

.EXTENDED DISCUSSION (FRIDAY THROUGH MONDAY)...
THE WET PATTERN CONTINUES ON FRIDAY WITH A BROAD TROUGH OVER THE
REGION. THE HEAVIEST PRECIPITATION LOOKS LIKE IT WILL BE OVER
SOUTHERN CALIFORNIA...BUT ALSO EXPECT SIGNIFICANT VALLEY RAIN AND
MOUNTAIN SNOW OVER NORTHERN CALIFORNIA BEFORE THIS SYSTEM EXITS.
SNOW LEVELS WILL BE QUITE LOW AT 3000-3500 FEET WITH 700 MB
TEMPERATURES AROUND -10 C AND THICKNESSES AT 535 DAM. GUSTY WINDS
MAY BRING DOWN TREES IN WELL SATURATED SOILS AND LOCAL STREAM
FLOODING IS A POSSIBILITY. EXTENDED MODELS SUGGESTING A BREAK IN THE
STORMY PATTERN WITH UPPER LEVEL RIDGING DEVELOPING FOR THE WEEKEND.
THE TIMING OF THIS RIDGING IS UNCERTAIN...BUT COULD BRING WARMER AND
SOMEWHAT DRIER WEATHER AFTER A VERY WET WEEK. THIS COULD BE FAIRLY
DIRTY RIDGING...SO SOME SHOWERS ARE STILL A POSSIBILITY. THE
ECMWF...GFS AND GEM ALL POINT TOWARDS A DEEP LOW APPROACHING LATE
SUNDAY INTO MONDAY...WHICH WOULD BRING RENEWED STORMY WEATHER TO THE
AREA.

&&

.AVIATION DISCUSSION...
PAC FNTL SYS MOVG THRU CWA ATTM WITH NXT SYS MOVG INLD TUE MRNG. FOR
CNTRL VLY...IMPVG CONDS THIS EVE WITH SCT MVFR POSS IN -SHRA. ISOLD
-TSRA POSS TIL 04Z TUE. WDSPRD SLY SFC WND GSTS 25-35 KTS TIL 05Z.
CONDS DTRTG AFT 12Z TUE AGN AS NXT SYS MOVS INLD. FOR CSTL AND NRN
INTR MTNS...WDSPRD IFR WITH LCL LIFR CONDS TIL 03Z THEN IMPVG OVNGT
THEN CONDS DTRTG AGN AFT 10Z TUE. ISOLD -TSRA POSS TIL 04Z. SN LVLS
ARND 040-050 AMSL. AREAS SLY SFC WND GSTS 30-40 KTS OMTNS. FOR
SIERNEV...WDSPRD IFR/LIFR CONDS WITH SN LVLS ARND 040-050 AMSL.
ISOLD -TSRA OR -TSSN POSS TIL 05Z. AREAS S-SW SFC WND GSTS 35-45 KTS
OR GTR OVR HYR TRRN.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 4 AM PST TUESDAY FOR WEST SLOPE NORTHERN
SIERRA NEVADA-WESTERN PLUMAS COUNTY/LASSEN PARK.

WIND ADVISORY UNTIL 6 PM THIS EVENING FOR THE SACRAMENTO
VALLEY...DELTA...NORTHERN SAN JOAQUIN VALLEY AND SOUTHERN LAKE
COUNTY.

WINTER WEATHER ADVISORY UNTIL 4 PM PST TUESDAY FOR MOUNTAINS
SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-SHASTA LAKE AREA/
NORTHERN SHASTA COUNTY/BURNEY BASIN-EASTERN SHASTA COUNTY.

WINTER WEATHER ADVISORY FROM 10 AM TUESDAY TO MIDNIGHT PST TUESDAY
NIGHT FOR WEST SLOPE NORTHERN SIERRA NEVADA-WESTERN PLUMAS
COUNTY/LASSEN PARK.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 4:22 PM PSTWinter Weather AdvisorySTO6 hr
Jan 18, 9:40 PM PSTWind AdvisorySTO20 hr
Jan 19, 2:55 AM PSTHigh Wind WatchSTO18 hr
Jan 19, 5:52 AM PSTAreal Flood AdvisorySTOButte, Colusa, Glenn, Placer, Sacramento, San Joaquin and 6 more8 hr
Jan 19, 1:57 PM PSTAreal Flood AdvisorySTOEl Dorado, Nevada, Placer, Sacramento, Sutter, Yolo and 1 more2 hr
Jan 19, 2:56 PM PSTSpecial Weather StatementSTOYolo64 min
Jan 19, 3:08 PM PSTSevere Thunderstorm WarningSTOSolano, Yolo38 min

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.